Illinois Journal of Mathematics

Nonlinear Schrödinger equation with a random potential

Jean Bourgain

Full-text: Open access

Abstract

In this paper we describe some recent developments on the problems of existence of quasi-periodic and almost-periodic solutions and diffusion for nonlinear Schrödinger equations with a random potential on the lattice and in the continuum.

Article information

Source
Illinois J. Math., Volume 50, Number 1-4 (2006), 183-188.

Dates
First available in Project Euclid: 12 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258059474

Digital Object Identifier
doi:10.1215/ijm/1258059474

Mathematical Reviews number (MathSciNet)
MR2247828

Zentralblatt MATH identifier
1099.37061

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35-02 35B15: Almost and pseudo-almost periodic solutions 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 37L55: Infinite-dimensional random dynamical systems; stochastic equations [See also 35R60, 60H10, 60H15] 37L60: Lattice dynamics [See also 37K60] 47B80: Random operators [See also 47H40, 60H25] 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)

Citation

Bourgain, Jean. Nonlinear Schrödinger equation with a random potential. Illinois J. Math. 50 (2006), no. 1-4, 183--188. doi:10.1215/ijm/1258059474. https://projecteuclid.org/euclid.ijm/1258059474


Export citation